Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 134246, 8 pages
http://dx.doi.org/10.1155/2015/134246
Research Article

A Dependent Insurance Risk Model with Surrender and Investment under the Thinning Process

1School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China
2School of Science, Shandong Jiaotong University, Jinan 250023, China

Received 26 August 2015; Accepted 17 September 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Wenguang Yu and Yujuan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. U. Gerber, An Introduction to Mathematical Risk Theory, vol. 8 of S. S. Heubner Foundation Monograph Series, 1979.
  2. H. U. Gerber and E. S. W. Shiu, “On the time value of ruin,” North American Actuarial Journal, vol. 2, no. 1, pp. 48–78, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Liu, J. C. Xu, and Y. J. Hu, “On the expected discounted penalty function in a Markov-dependent risk model with constant dividend barrier,” Acta Mathematica Scientia B, vol. 30, no. 5, pp. 1481–1491, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Shi, X. P. Feng, and A. Ivantsova, “Dependent frequency—severity modeling of insurance claims,” Insurance: Mathematics & Economics, vol. 64, pp. 417–428, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Jiang, Y. Wang, Y. Chen, and H. Xu, “Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model,” Insurance: Mathematics and Economics, vol. 64, pp. 45–53, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. M. Zhang and H. Yang, “Gerber-Shiu analysis in a perturbed risk model with dependence between claim sizes and interclaim times,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1189–1204, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. F. Shi, P. Liu, and C. S. Zhang, “On the compound Poisson risk model with dependence and a threshold dividend strategy,” Statistics & Probability Letters, vol. 83, no. 9, pp. 1998–2006, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Zou, J.-W. Gao, and J.-H. Xie, “On the expected discounted penalty function and optimal dividend strategy for a risk model with random incomes and interclaim-dependent claim sizes,” Journal of Computational and Applied Mathematics, vol. 255, pp. 270–281, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. C. Mao and J. E. Liu, “The distribution about numbers of claims on homogeneous policyholders under NCD system and stop loss insurance,” Chinese Journal of Management Science, vol. 13, no. 5, pp. 1–5, 2005. View at Google Scholar
  10. W. Yu, “Some results on absolute ruin in the perturbed insurance risk model with investment and debit interests,” Economic Modelling, vol. 31, no. 1, pp. 625–634, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. G. H. Guan and Z. X. Liang, “Optimal reinsurance and investment strategies for insurer under interest rate and inflation risks,” Insurance: Mathematics and Economics, vol. 55, pp. 105–115, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Yu, “Randomized dividends in a discrete insurance risk model with stochastic premium income,” Mathematical Problems in Engineering, vol. 2013, Article ID 579534, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. J. Huang and W. G. Yu, “Studies on a double poisson-geometric insurance risk model with interference,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 128796, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. C. Mao and J. E. Liu, “The expression of ruin probability under claim number with compound Poisson-Geometric process,” Chinese Journal of Management Science, vol. 15, no. 5, pp. 23–28, 2007. View at Google Scholar
  15. X. Lin and N. Li, “Ruin probability, optimal investment and reinsurance strategy for an insurer with compound poisson-geometric risk process,” Mathematica Applicata, vol. 24, no. 1, pp. 174–180, 2011. View at Google Scholar · View at MathSciNet